Patient discussion about subjacent
!!! The questions and answers on this page are written by patients and are not reviewed by health professionals.
Q. Could there be an underlying problem if you have frequent headaches?
Sometimes i get a headache that lasts for days and it doesnt go away when i take medicine. Could this mean that something else is wrong?
|A1||Migraines, pituitary tumor, subluxations in the cervical vertebrae (means misaligned bones in ur neck), caffeine withdrawls, need glasses to see and you have eye strain, brain tumor, stroke, hypertension -- does that help?|
|A2||Hi Terrany, have you had a chance to get this checked? or found some sort of medication which helps you through these headache attacks?|
|A3||well, this is a very general description, headaches are a very common symptom. i have the same headaches because i have chronic sinusitis, doesn't mean you have that too. how often is it? is it a pounding headache? a migraine? is it local (left/right/back)? you need to be very specific and ask a Dr. about it. he can recommend several tests- MRI and such.|
here is a good portal about headaches with tons of information:
Q. What causes cramps in, under and around the rib cage?
|A1||Im not really sure, but you may have IBS. Irritable bowel syndrome or IBS affects up to 55 million Americans, mostly women. IBS causes are unknown. IBS symptoms include diarrhea, constipation, and abdominal cramps. There are IBS treatments such as diet and lifestyle changes and medications that can help. Do you have any of these symptoms? Almost everything that i found with rib cage pain said something about IBS. Not really sure if this is your problem, but I hope this helps.|
|A2||between all the ribs there are 3 muscles, any one of the acting too much can cramp. i had it happen when i saw the movie "Borat" - i laughed so hard that two days later i waked strangly when every now and then i felt a harsh pain from between two ribs. |
but that was once- if it happens to you often- go see a Dr.
Q. I have a reccurent ache just below my knee. what can it be?
I am a 18 years old healthy guy. I never go to my physician, because i never need him, but in the past 4 month i recognized a strange pain just under my knee. The area is tender to palpation and the pain excruciate during walking and running. What can it be? What can I do to prevent it? P.S. I play collage basketball and this pain ruins my games...
I am a 21 collage student and i play soccer.
It sure sounds like something i suffered from. Go see your GP and don't worry. if it is what i had he will probably tell you that
you can take any NSAID you want, and if you will give yourself a break from competitive sport for a month or so you will be just like new :)
|A2||Maybe you are suffering from a disease named Osgood Shluter. |
you can learn more about it from this video
<br><object width='425' height='355' id='FiveminPlayer'><param name='allowfullscreen' value='true'/><param name='movie' value='http://www.5min.com/Embeded/5475/'/><embed src='http://www.5min.com/Embeded/5475/' type='application/x-shockwave-flash' width='425' height='355' allowfullscreen='true'></embed></object>
Q. What is the difference between Bipolar and depression under the medical term?
|A||think of it like a light bulb. depression is an extinguished light bulb. and bipolar is a light bulb that start to light but has no boundaries, continuing intensify until the heat is so strong that it shut off again. doing that over and over again.|
Q. I am looking for help. I am diagnosed with ADHD and currently under medication.
I am looking for help. I am diagnosed with ADHD and currently under medication. I often get angry for silly issues. And I hate the company of others. I don’t like anyone and sometimes feel angry but hide within me. Please help in any way. Thank you!
|A||I feel that you need some additional medication to calm your anger and agitation. I think attending psychotherapy along with medications will help you more. Psychotherapy will help you learn how to plan better and how to lower the stress and anger that you frequently feel.|
Q. my dad is bipolar II and he was on lithium and clonazepam which had put his mania under control..
hi all…… my dad is bipolar II and he was on lithium and clonazepam which had put his mania under control, but he sleeps a lot, as he finds his sleep refreshing him; which is due to medicine. On stopping the medicines his insomnia like condition starts and so now he takes his doses in excess to sleep…..we were told not to stop on these medicines……is it all right?
|A||Over dose of lithium would have serious side effects and especially when the condition demands to have them life long. And if your dad is sleeping a lot, which might be due the intake of clonezepam, which does actually treats insomnia but lithium is used to control his mania. So I feel he can increase on dose of clonezepam, but that too, when his doctor agrees|
Q. husband has horrible rash bil. below knees to his ankles. it is bright red yellow weeping cracks. On statins
He has been on zocor for 15 years and we are so afraid this may have something to do with this drug. He has stopped taking the drug because the pain and weakness, and numbness in his legs is considerable
|A||i looked up for side effects and i saw only "eczema" as a skin side effect. but it seems odd to me that after 15 years you got this kind of side effect. it should have appeared years ago. you know- it might be a very good idea to go and see a Dr... and not stopping a medication without warning..|
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.